# SDR N6WA2025120404

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,891 hours, 37,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 RT AND LT SIDE CRACKED AT TOP FLANGE BL12.00.     REMOVED AND REPLACED THE FLOORBEAM BS 280 RT AND LT SIDES IAW GOJET EO-C550-53MR-111.
